Slow onset dull ache - any connection with Lipitor?

Eric - erich@courage.org

My tailbone pain started about 6 months ago as a slow onset dull ache. I had no trauma or fall - it just started. I do a lot of sitting at my job and I originally thought "I gotta get up more" during the day but that did not work. Coincidentally, I had just started lipitor about a week before the pain started but did not make any connection as none was indicated in any literature I read.

Ordered a cushion and have tried non invasive stuff, chiropractor etc... but just stopped the liptor for a few weeks to see if it makes a difference. It has only been a few days but the severity seems to have diminished and I would love to hear from anyone that has linked these events also.

Great site. Not alone!

Eric

Note from Jon Miles: Lipitor is a statin drug, used for reducing cholesterol. Statins have been reported to cause muscle aches, and sometimes muscle damage, in a minority of patients.

Updated 2005-06-26

What is coccydynia? | Investigation and diagnosis | Treatment | Coping with coccyx pain | Find a doctor or specialist

Medical papers | Personal experiences | Links to other sites | Support groups | Site map